# SDR R61A201907030703

- Difficulty date: July 3, 2019
- Submitted: July 13, 2019
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 39,890 hours, 24,784 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: 17002456001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND MIDDLE TO FWD BELLY FAIRING LOWER ATTACH FLANGE CORRODED. REMOVED AND REPLACED MIDDLE TO FWD BELLY FAIRING LOWER RT ATTACH FLANGE REF SRM 51-40-08 AND 51-45-00. A/C REMAINS IN CHECK.
